| Model Number |
15 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device did recognize the paddles lead and were unable to obtain an ecg.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker discovered via phone troubleshooting that using a different therapy cable resolved the issue.The one in use was seven years old and needs replacement.The customer is ordering additional new therapy cables to resolve this issue.The device nor cable were returned to stryker for investigation therefor no root cause could be determined.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.